Hello, I am 26 years old and have Type2 Diabetes . I have been told to loose weight or risk becoming Type1. When I found this out I took myself to the gym and now I go there about 5-6 times a week for about 2 hours. I eat properly with having a treat less occasionally. I have found that I can maintain my weight very well, however I need to get rid of it. My friend is taking the OxyElite Pro and suggested I do too. Is this safe for me to take also ?
welcome to healthcaremagic
regular exercises and healthy high protein diet with total calori restriction as decided by a dietician will keep you fit and your weight under control
for healthy fit life you will have to maintain healthy habits through out as life is a continued process
if your friend is using it take full information from him if he knows but this can not be substitute of exercises and diets
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
may i take oxyelite pro. im 16 high cholestrerole(but my gp says it may be because it runs in the family.) i am aware this supp hashigh caffeine and stimulants but im pretty used to enery. i have energy drinks nearlyn everyday and feel no affect from them, what do you think?
Hi! I started taking OxyElite Pro a couple of days to speed up my weightloss (I m eating LCHF). I was told it wasn t dangerous in any way since it is a supplementary but now I read that it is a CNS stimulant and I was really frightened. In what way may that make me harm, or isn t it? I have no disease in any way so I m pretty healthy overall (but need to loose about 20 kg). Thank you!
hi i have been trying to lose weight for the last 3 months, dieting and workingout an hour 6 days a week, lost only 13 pounds, it has been almost 3 weeks with no weight loss, so i started taking oxyelite pro i m having some side effects like headache and nausea feeling should i stop taking these pills or what is your suggestion?
I was diagnosed with primary hypertension at age 25. My average reading at diagnosis was 145/110, with peak reading at 185/120. In the past few years, my blood pressure readings have averaged out to slightly above normal with medications, averaging 125/95. However, yesterday I had a higher reading of 150/105 and earlier tonight my blood pressure spiked to 140/115 but has now dropped back down to 135/90. I was diagnosed with Type 2 diabetes at age 25 with a fasting blood sugar of 185. Now my blood sugar is in close to normal levels and is treated with Metformin and diet. My A1C is also in normal ranges. I was diagnosed with high cholesterol at age 26. At diagnosis, my total cholesterol was 310. Now it is down to 210 with medication and diet. At diagnois, my LDL cholesterol was 220 and has now dropped to 135 with medications. At diagnosis my HDL cholesterol was 90 and has now risen to 75 with my total cholesterol level being 210 at my last appointment with my cardiologist which was two weeks ago. I have been obese for most of my life and have been unable to lose much weight even with diet and exercise. At my heaviest, I weighed 285 pounds and am now down to 245 pounds which is about 110 pounds overweight.; Relevant drugs:I take Metformin, Benicar, and Vytorin. ) on Sat 10, Jul 2010 09:57pm : Last night, I felt naseous and had waves of slight pain and pressure in my chest. I also felt pain in my jawline and left elbow area, which came and went in waves. I was sweating more than usual and was dizzy, but felt better with rest. Today I went about my normal routine, but felt dizzy when I went on my evening walk and now my left arm is numb. With my history, should I go to the ER just be sure this isn t cardiac related?
Hello. My husband is in post pancreatitis stage and is home leading a normal life . The cause of this illness remains a mystery to the doctors that attended to him as he does not drink alcohol and gall stones were also ruled out. My question is, what kind of foods shld he be eating? I don t want to know about diets that help lose your belly, I want to know about nutrition. What my husband does is if he gets an ache and upset tummy, he reviews what he ate over the last few meals and assumes a certain food caused and just says he wont eat it again, and this goes on til the next tummy ache. He does still take creon and he is not a diabetic at this stage based on tests that have been done. We are based in Cairns Aussie. Any advice or education on these issues wld be most appreciated. Regards Ruth Young
I am having a fluttering sensation in the top, center portion of my head and having excessive fluid retention. I take a fluid pill daily and cymbalta. I have a family history of diabetes and am a borderline diabetic. I also have symptoms of ADHD (this has been diagnosed by physician.)
I had a baby 18 months ago and previous to that suffered from Hyperthyroid due to a virus. I was suffering from significant tachycardia and excessive sweating at that time. RAI Uptake was done etc, Virus resolved rendering my thyroid now Hypoactive for the last 4 years. I am currently taking Synthroid 150mcg. I have been a runner my entire life however first trimester complications caused that to cease. I am not just getting back into it and training for a half marathon. I have noted that my heart rate even after 5 minutes of running is around 186 bpm. I went to my GP to have my TSH and T4 checked to be sure I wasn t over medicated. Everything was normal. His response to this high BPM was to add a Beta-blocker. I have leary of taking it because I have read it will greatly affect my performance while running. I also get a quivering type feeling here and there through out the day in my heart. I get extremely flush almost purple in my face when running. I m wondering if there could something significantly more wrong than the thyroid affect as my GP has mentioned. I asked for a stress test and he said I didn t need one. I am 34 years old, slightly overweight still from post-partum. no other medical conditions, no history of any previous medical conditions other than Gestational Induced Hypertension and ecclampsia which clearly has resolved and Gestational Diabetes which also resolved.
We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.